# SDR GTIA2024012637808

- Difficulty date: January 25, 2024
- Submitted: January 27, 2024
- Operation: Air carrier
- Aircraft: N683NK
- Make and model: Airbus A321-231
- Aircraft serial: 8114
- Aircraft time: 18,540 hours, 8,143 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 AND L2 DOOR ASSIST BTL'S REQUIRE SERVICING.-SERVICED L1 AND L2 DOOR ASSIST BTL'S PER AMM 52-10-00. TO PROPER LEVEL.
